# SDR SWAA2024080823591

- Difficulty date: August 7, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 52,196 hours, 27,186 cycles
- System (JASC): 4990 · APU Oil System
- Part: Lubrication Unit
- Condition: Inoperative
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

APPROX. L375 APU SHUTDOWN WITH #2 ENGINE DRIVEN GENERATOR ON MEL. DOWN TO SINGLE ELECTRICAL SOURCE. DECLARED EMERGENCY. LANDING WEIGHT 126.7- UNDER MAX L/W.<[01] REF TTG8Q00V2EVW (APU LUBE UNIT) FOR CORRECTIVE ACTION. REMOVED AND REPLACED APU LUBE UNIT PER AMM 49-91-11. REMOVED AND REPLACED LOW OIL PRESSURE SWITCH PER AMM 49-94-22 OPS CHECK LEAK CHECK GOOD.
